Publication
Title
A perturbation result for generalized eigenvalue problems and its application to error estimation in a quadrature method for computing zeros of analytic functions
Author
Abstract
We consider the quadrature method developed by Kravanja et al. (BIT 39 (4) (1999) 646) for computing all the zeros of an analytic function that lie inside the unit circle. A newperturbation result for generalized eigenvalue problems allows us to obtain a detailed upper bound for the error between the zeros and their approximations. To the best of our knowledge, it is the 9rst time that such an error estimate is presented for any quadrature method for computing zeros of analytic functions. Numerical experiments illustrate our results.
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2003
ISSN
0377-0427
Volume/pages
161:2(2003), p. 339-347
ISI
000186880400006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 14.08.2017